Invariant symmetric restrictions of a self-adjoint operator. I

Authors

  • M. Ye. Dudkin

Abstract

We prove necessary and sufficient conditions of the S-invariance of a subset dense in a separable Hilbert space H.

Published

25.05.1998

Issue

Section

Research articles

How to Cite

Dudkin, M. Ye. “Invariant Symmetric Restrictions of a Self-Adjoint Operator. I”. Ukrains’kyi Matematychnyi Zhurnal, vol. 50, no. 5, May 1998, pp. 623–631, https://umj.imath.kiev.ua/index.php/umj/article/view/4900.